Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 202, NWS Atlanta, GA

November 26, 2013Forsyth County, Georgia

NWS Atlanta, GA issued this river flood warning at Nov 26, 2013, 9:57 AM EST for Forsyth County, Georgia. It took effect at Nov 26, 2013, 2:12 PM EST. It was in force for 22 hr.

The area

The outline as issued.

The facts

Issued
Nov 26, 2013, 9:57 AM EST (14:57 UTC)
In effect from
Nov 26, 2013, 2:12 PM EST
Expired
Nov 27, 2013, 11:50 AM EST
In force
22 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Forsyth County, GA

The radar

The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1). The gauge peaked at 6.59 ft at Nov 26, 2013, 8:00 PM EST.

actionminormoderate051011/2611/2711/28
Action stage
4 ft
Minor stage
6 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

562 
WGUS42 KFFC 261457
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
957 AM EST TUE NOV 26 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING CREEK IN GEORGIA...

  BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY

  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES

.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC117-270457-
/O.NEW.KFFC.FL.W.0202.131126T1912Z-131127T1650Z/
/CMGG1.1.ER.131126T1912Z.131127T0700Z.131127T1050Z.UU/
957 AM EST TUE NOV 26 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE BIG CREEK NEAR CUMMING.
* FROM THIS AFTERNOON UNTIL WEDNESDAY MORNING.
* AT 845 AM TUESDAY THE STAGE WAS 2.3 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 6 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 7.1 FEET BY MIDNIGHT. THE CREEK WILL FALL BELOW
  FLOOD STAGE BY EARLY WEDNESDAY.
* AT 7 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE NATURAL 
  FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT 
  ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE PORTIONS OF THE 
  SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY WILL BE FLOODED. 
  THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE 
  COVERED WITH AROUND TWO FEET OF WATER. A PORTION OF THE SIDEWALK 
  UNDER MAJORS ROAD WILL BE COVERED WITH AROUND 3 FEET OF WATER. 

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-270457-
/O.NEW.KFFC.FL.W.0203.131127T0925Z-131129T0515Z/
/APHG1.1.ER.131127T0925Z.131128T0600Z.131128T2315Z.NO/
957 AM EST TUE NOV 26 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE BIG CREEK NEAR ALPHARETTA.
* FROM LATE TONIGHT UNTIL LATE THURSDAY NIGHT.
* AT 945 AM TUESDAY THE STAGE WAS 3.3 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 7 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY AND CONTINUE 
  TO RISE TO NEAR 8.5 FEET BY EARLY THURSDAY. THE CREEK WILL 
  FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
* AT 9 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE 
  WOODLANDS AND FIELDS ALONG THE CREEK FROM NEAR CUMMING IN SOUTH 
  FORSYTH COUNTY TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. 
  THE BIG CREEK GREENWAY EXPERIENCES SIGNIFICANT FLOODING...WHICH 
  RESULTS IN CLOSURE OF MOST OF THE WALKING AND BIKING PATHS. THIS 
  ESPECIALLY OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON KIMBALL 
  BRIDGE ROAD AND ROCK HILL PARK. A LARGE PORTION OF THE YMCA 
  CAMPGROUND OFF PRESTON RIDGE ROAD WILL BE FLOODED.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
3 follow-up statements
857 
WGUS82 KFFC 261954
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EST TUE NOV 26 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN GEORGIA...
 
  BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

GAC117-270954-
/O.EXT.KFFC.FL.W.0202.000000T0000Z-131127T1707Z/
/CMGG1.1.ER.131126T2050Z.131127T0700Z.131127T1107Z.UU/
254 PM EST TUE NOV 26 2013

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE BIG CREEK NEAR CUMMING.
* FROM LATE THIS AFTERNOON UNTIL WEDNESDAY AFTERNOON.
* AT 145 PM TUESDAY THE STAGE WAS 4.3 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 6 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 6.8 FEET BY MIDNIGHT. THE CREEK WILL
  FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* AT 7 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE NATURAL 
  FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT 
  ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE PORTIONS OF THE 
  SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY WILL BE FLOODED. 
  THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE 
  COVERED WITH AROUND TWO FEET OF WATER. A PORTION OF THE SIDEWALK 
  UNDER MAJORS ROAD WILL BE COVERED WITH AROUND 3 FEET OF WATER. 

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-270953-
/O.CON.KFFC.FL.W.0203.131127T0925Z-131129T0515Z/
/APHG1.1.ER.131127T0925Z.131128T0600Z.131128T2315Z.NO/
254 PM EST TUE NOV 26 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* FROM EARLY TOMORROW UNTIL LATE THURSDAY NIGHT.
* AT 145 PM TUESDAY THE STAGE WAS 4.5 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 7 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY AND CONTINUE 
  TO RISE TO NEAR 8.5 FEET BY EARLY THURSDAY MORNING. THE CREEKS WILL 
  FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
* AT 9 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE 
  WOODLANDS AND FIELDS ALONG THE CREEK FROM NEAR CUMMING IN SOUTH 
  FORSYTH COUNTY TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. 
  THE BIG CREEK GREENWAY EXPERIENCES SIGNIFICANT FLOODING...WHICH 
  RESULTS IN CLOSURE OF MOST OF THE WALKING AND BIKING PATHS. THIS 
  ESPECIALLY OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON KIMBALL 
  BRIDGE ROAD AND ROCK HILL PARK. A LARGE PORTION OF THE YMCA 
  CAMPGROUND OFF PRESTON RIDGE ROAD WILL BE FLOODED.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
656 
WGUS82 KFFC 270251
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
951 PM EST TUE NOV 26 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY 


GAC313-271526-
/O.CON.KFFC.FL.W.0205.000000T0000Z-131127T1526Z/
/CHCG1.1.ER.131127T0253Z.131127T0600Z.131127T0926Z.UU/
951 PM EST TUE NOV 26 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* FROM TONIGHT UNTIL WEDNESDAY MORNING.
* AT 9PM TUESDAY THE STAGE WAS 15.4 FEET...AND 
  RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 16.5 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY TOMORROW.
* AT 16 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS 
  UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
  AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.

  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC117-271650-
/O.CON.KFFC.FL.W.0202.000000T0000Z-131127T1707Z/
/CMGG1.1.ER.131126T2106Z.131127T0700Z.131127T1107Z.UU/
951 PM EST TUE NOV 26 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR CUMMING.
* UNTIL WEDNESDAY AFTERNOON. 
* AT 8PM TUESDAY THE STAGE WAS 6.6 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 6 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 6.8 FEET BY AFTER MIDNIGHT 
  TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* AT 7 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE NATURAL 
  FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT 
  ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE PORTIONS OF THE 
  SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY WILL BE FLOODED. 
  THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE 
  COVERED WITH AROUND TWO FEET OF WATER. A PORTION OF THE SIDEWALK 
  UNDER MAJORS ROAD WILL BE COVERED WITH AROUND 3 FEET OF WATER. 

  

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-271650-
/O.EXT.KFFC.FL.W.0203.131127T0900Z-131128T0130Z/
/APHG1.1.ER.131127T0900Z.131127T1200Z.131127T1930Z.NO/
951 PM EST TUE NOV 26 2013

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* FROM EARLY TOMORROW UNTIL WEDNESDAY EVENING.
* AT 8PM TUESDAY THE STAGE WAS 6.2 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 7 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE 
  TO RISE TO NEAR 7.2 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON.
* AT 7 FEET...FLOOD STAGE IS REACHED.  MINOR FLOODING OF WOODLANDS 
  AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH 
  COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.  
  FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR 
  ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT
  OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA 
  CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD.

  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
794 
WGUS82 KFFC 270511
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1211 AM EST WED NOV 27 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY

 
GAC117-270541-
/O.CAN.KFFC.FL.W.0202.000000T0000Z-131127T1707Z/
/CMGG1.1.ER.131126T2106Z.131127T0045Z.131127T0337Z.UU/
1211 AM EST WED NOV 27 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG CREEK NEAR CUMMING.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 11PM TUESDAY THE STAGE WAS 5.3 FEET...AND FALLING.
* FLOOD STAGE IS 6 FEET. 
* THE CREEK WILL CONTINUE TO FALL.
* AT 6 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING WILL EXPAND 
  INTO THE NATURAL FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM 
  FROM THE GAGE AT ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE 
  PORTIONS OF THE SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY 
  WILL BEGIN TO FLOOD. THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND 
  MCFARLAND ROAD WILL BE COVERED WITH AROUND ONE FOOT OF WATER. A 
  PORTION OF THE SIDEWALK UNDER MAJORS ROAD WILL BE COVERED WITH 
  AROUND TWO FEET OF WATER. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 6 FEET ON OCT 7 2013.  

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 26, 2:36 AM EST, 7 hours 21 minutes earlier.

Area forecast discussion, Nov 26, 2:36 AM EST, 7 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
236 AM EST TUE NOV 26 2013

.SHORT TERM /TODAY THROUGH WEDNESDAY NIGHT/...
MODELS CONTINUE IN GOOD AGREEMENT WITH THE CURRENT SYSTEM MOVING
ACROSS THE CWA. RAIN HAS ALREADY SPREAD ACROSS THE NORTHERN AND
WESTERN PART OF THE CWA. SOME OF THE RAIN WAS STILL MIXED WITH
LIGHT SLEET ACROSS NORTH GA BUT THIS WILL END BY DAYBREAK. WILL
THEREFORE CANCEL THE WINTER WEATHER ADVISORY FOR NORTH GEORGIA.
RAIN WILL CONTINUE THROUGH TONIGHT. ALL MODELS BRING THE SURFACE
LOW INTO CENTRAL GA THIS EVENING WITH A DRY SLOT SPREADING ACROSS
THE CWA. THERE WILL LIKELY BE A TEMPORARY END TO THE PRECIP THIS
EVENING ONLY TO HAVE A BRIEF SHOT OF WRAP AROUND MOISTURE SPREAD
ACROSS THE CWA LATE TONIGHT AND WEDNESDAY. THIS IS WHERE THE
PROBLEM BEGINS. VERY STRONG CAA WILL SPREAD ACROSS THE CWA BEHIND
THE SURFACE LOW. TEMPERATURES WILL DROP WITH STRONG NORTHWEST
WINDS SPREADING ACROSS THE CWA AS WELL. THE RAIN WILL BECOME MIXED
WITH AND CHANGE OVER TO SNOW IN EXTREME NORTHWEST GA LATE TONIGHT.
THIS RAIN/SNOW MIX WILL SPREAD ACROSS THE REST OF NORTH GA
WEDNESDAY MORNING BEFORE ENDING BY NOON. THE SOUTHERN EXTENT OF
THE RAIN/SNOW MIX WILL BE FROM NEAR LAGRANGE TO ATHENS. THE ONLY
AREAS EXPECTED TO SEE ALL SNOW ON WEDNESDAY WILL BE THE MOUNTAIN
COUNTIES.

SNOW AMOUNTS...
THIS WILL BE A QUICK SHOT OF SNOW LATE TONIGHT AND WEDNESDAY AS DRY
AIR WILL QUICKLY MOVE INTO THE CWA. AT THIS TIME EXPECT A DUSTING TO
A HALF INCH NORTH OF A ROME TO CLEVELAND LINE WITH 1 TO 2 INCHES
ACROSS THE HIGHER ELEVATIONS OF THE MOUNTAINS. THERE IS STILL A LOT
OF UNCERTAINTY TO THESE AMOUNTS AND WILL THEREFORE HOLD OFF ON
ISSUING A WINTER WEATHER ADVISORY.

THUNDERSTORMS...
MODELS CONTINUE TO BRING INSTABILITY INTO CENTRAL GA AHEAD OF THE
SURFACE LOW. SPC GUIDANCE HAS A 5 PERCENT RISK OF HIGH WINDS AND A 2
PERCENT RISK OF TORNADOES. THIS CANNOT BE RULED OUT AS HELICITY WILL
BE HIGH IN THE WARM SECTOR. THIS AREA WILL NEED TO BE WATCH FOR AN
ISOLATED SEVERE STORM THIS AFTERNOON...GENERALLY SOUTH OF A LINE FROM
COLUMBUS TO MACON TO LOUISVILLE.

WINDS...
WITH THE STRONG VORT MAX PASSING TO OUR EAST AND THE VERY
STRONG CAA...WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS OF 30 TO
40 MPH ACROSS MANY LOCATIONS LATE TONIGHT AND WEDNESDAY. SOME
AREAS OF THE MOUNTAINS COULD SEE GUSTS OVER 40 MPH ON WEDNESDAY.
THE MODELS HAVE BEEN VERY CONSISTENT WITH THIS AND THEREFORE THERE
IS A HIGH CONFIDENCE THAT THESE WINDS WILL OCCUR. THE HIGHER WINDS
WILL ENTER NORTHWEST GA AFTER MIDNIGHT...THEN SPREAD ACROSS THE
REST OF THE CWA WEDNESDAY. WILL THEREFORE ISSUE A WIND ADVISORY
FOR EXTREME NORTH GA AFTER MIDNIGHT TONIGHT...AND FOR THE REST OF
THE CWA FOR WEDNESDAY.

17

.LONG TERM /THURSDAY THROUGH MONDAY/...
DRY CONDITIONS WILL PREVAIL THROUGH THE WEEKEND AS WE TRANSITION TO
A MORE ZONAL FLOW WHICH WILL ALSO BRING A SLOW MODERATION IN
TEMPERATURES. TEMPERATURES THURSDAY MORNING SHOULD BE SOME OF THE
COLDEST WE HAVE SEEN SO FAR THIS SEASON WITH READINGS IN THE TEENS
TO LOWER 20S ACROSS NORTH GA AND THE MID TO UPPER 20S ACROSS CENTRAL
GA. BY THE WEEKEND WE SHOULD BE CLOSER TO NORMAL...ALTHOUGH STILL
SEVERAL DEGREES BELOW NORMAL. THE NEXT SYSTEM IS PROGGED BY BOTH THE
GFS AND ECMWF TO BRING ANOTHER CHANCE OF RAIN TO THE CWA MONDAY.

17

&&

.HYDROLOGY...
LATEST HPC GUIDANCE HAS SLIGHTLY LESS QPF FOR THE CWA FOR TODAY
THROUGH WEDNESDAY. HOWEVER AMOUNTS OF 2 TO 2.5 INCHES ARE STILL
POSSIBLE ACROSS NORTH GEORGIA AND WILL THEREFORE MAKE NO CHANGES TO
THE CURRENT FLOOD WATCH.

&&

.AVIATION...
06Z UPDATE...VFR TO IFR CEILINGS AND VSBYS ACROSS THE AREA.
PRECIP IS STARTING TO MOVE INTO THE TAF SITES SO EXPECTING MAINLY
IFR CEILINGS WITH VSBYS FLUCTUATING IN THE AREAS OF HEAVIER
PRECIP. THE CEILINGS SHOULD STAY IFR THROUGH THE TAF PERIOD. WINDS
WILL START OUT OF THE EAST THEN TURN TO THE NW BY 00Z WED. WINDS
SPEEDS WILL STAY IN THE 8 TO 12KT RANGE THROUGH 00Z. THE PRESSURE
GRADIENT TIGHTENS ACROSS THE AREA TONIGHT WITH WINDS GETTING INTO
THE 14 TO 18KT RANGE GUSTING 25-28KT.

//ATL CONFIDENCE...06Z UPDATE...
CONFIDENCE IS MEDIUM TO HIGH FOR ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          42  37  43  23 / 100 100  60   5
ATLANTA         44  34  39  24 / 100 100  30   5
BLAIRSVILLE     44  32  34  20 / 100 100  60   5
CARTERSVILLE    42  33  39  21 / 100 100  30   5
COLUMBUS        59  41  46  25 / 100 100  20   5
GAINESVILLE     41  36  40  24 / 100 100  60   5
MACON           57  42  47  24 / 100 100  30   5
ROME            42  34  40  21 / 100 100  20   0
PEACHTREE CITY  46  36  42  21 / 100 100  20   5
VIDALIA         66  50  52  28 / 100 100  30   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 7 AM TO 7 PM EST WEDNESDAY FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...
COBB...COWETA...CRAWFORD...CRISP...DEKALB...DODGE...DOOLY...
DOUGLAS...EMANUEL...FAYETTE...FORSYTH...GLASCOCK...GREENE...
GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...
HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...
LAMAR...LAURENS...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

FLOOD WATCH FROM 7 AM EST THIS MORNING THROUGH WEDNESDAY MORNING
FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...
CATOOSA...CHATTOOGA...CHEROKEE...COBB...DADE...DAWSON...DEKALB...
DOUGLAS...FANNIN...FLOYD...FORSYTH...GILMER...GORDON...
GWINNETT...HALL...HARALSON...JACKSON...LUMPKIN...MURRAY...NORTH
FULTON...PAULDING...PICKENS...POLK...SOUTH FULTON...TOWNS...
UNION...WALKER...WHITE...WHITFIELD.

WIND ADVISORY FROM 1 AM TO 7 PM EST WEDNESDAY FOR THE FOLLOWING
ZONES: CATOOSA...CHATTOOGA...DADE...DAWSON...FANNIN...FLOYD...
GILMER...GORDON...LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...
WALKER...WHITE...WHITFIELD.

&&

SHORT TERM...17
LONG TERM....17
AVIATION...17
Hazardous weather outlook, Nov 25, 3:57 PM EST, 18 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EST MON NOV 25 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
357 PM EST MON NOV 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A STRONG AREA LOW PRESSURE OVER THE WESTERN GULF OF MEXICO WILL
MOVE TO THE FLORIDA PANHANDLE THROUGH TONIGHT. THIS SYSTEM WILL
SPREAD PRECIPITATION ACROSS THE REGION OVERNIGHT. ACROSS THE
NORTHEAST GEORGIA MOUNTAINS...PRECIPITATION COULD BEGIN AS A
MIXTURE OF FREEZING RAIN AND SOME POCKETS OF SLEET. A LIGHT GLAZE
OF ICE IS POSSIBLE...ESPECIALLY ON ELEVATED SURFACES SUCH AS TREE
BRANCHES...BRIDGES AND OVERPASSES. A WINTER WEATHER ADVISORY HAS
BEEN ISSUED FOR THE NORTHEAST GEORGIA MOUNTAINS FROM THIS EVENING
THROUGH EARLY TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

WIDESPREAD RAINFALL OF ONE TO THREE INCHES IS POSSIBLE OVER MUCH
OF THE AREA TUESDAY AND TUESDAY NIGHT. LOCALLY HIGHER RAINFALL
AMOUNTS ACROSS NORTH GEORGIA WILL HAVE THE POTENTIAL TO CREATE
MINOR FLOODING OF CREEKS...STREAMS AND LOW LYING AREAS. A FLOOD WATCH
HAS BEEN ISSUED MAINLY ALONG AND NORTH OF A CARROLLTON TO ATLANTA
TO JEFFERSON LINE FOR TUESDAY AND TUESDAY NIGHT.

A SECOND ROUND OF WINTRY PRECIPITATION IS EXPECTED ACROSS PORTIONS
OF NORTHERN GEORGIA LATE TUESDAY NIGHT AND WEDNESDAY. RAIN WILL
BECOME MIXED WITH SNOW AFTER MIDNIGHT TUESDAY NIGHT. THE RAIN AND SNOW
MIX WILL BECOME ALL SNOW AT ELEVATIONS ABOVE 1500 FEET. SNOWFALL
AMOUNTS OF UP TO A HALF INCH ON GRASSY AREAS ARE POSSIBLE ACROSS
NORTH GEORGIA WITH AMOUNTS OF UP TO AND INCH AND A HALF POSSIBLE IN
THE HIGHEST ELEVATIONS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF ICING CONDITIONS TONIGHT ACROSS NORTH GEORGIA
THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 2:21 AM ESTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more41 hr
Nov 26, 9:57 AM ESTRiver Flood WarningFFCForsyth, Fulton62 hr
Nov 26, 10:37 AM ESTRiver Flood WarningFFCMurray, Whitfield24 hr
Nov 26, 10:37 AM ESTRiver Flood WarningFFCWhitfield31 hr
Nov 26, 10:59 AM ESTRiver Flood WarningFFCGilmer23 hr
Nov 26, 2:37 PM ESTAreal Flood WarningFFCDawson, Gilmer, Lumpkin, Pickens6 hr
Nov 26, 3:03 PM ESTWinter Weather AdvisoryFFCDawson, Fannin, Gilmer, Lumpkin, Murray, Pickens and 4 more22 hr
Nov 26, 5:54 PM ESTSpecial Weather StatementFFCBaldwin, Hancock36 min

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.